Nurofen Ibuprofen 200mg Anti-inflammatory Pain Relief 48 Pack
For many years, Nurofen has provided millions of people with fast, effective pain relief.
With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.
Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.
Fast, effective pain relief
Provides up to 8 hours of relief based on a 2 tablet dose